# SDR WX0A2015032672477

- Difficulty date: March 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 51,271 hours, 35,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Part number: 83304
- Part serial: D2652
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE ONLY ON APPROACH.  NOSE GEAR LIGHT FLICKERED RED WITH AURAL WARNING INTERMITTENTLY.  RAN QRH CHECKLIST NOSE GEAR PIN EXTENDED.  R & R NLG LOCK SENSOR.  INSTALLATION & OPERATIONS CHECKED NORMAL IAW MM 32-60-05.
